# SDR AWXA200601341

- Difficulty date: July 17, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D52111850200
- Condition: Scratched
- Location: L2 Door
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HAS 2 MINOR SCRATCHES MID WAY UP DOOR.  REPAIR ON L2 DOOR MID WAY UP DOOR IAW SRM A320 52-10-00 FIG 206, PROTECTIVE TREATMENT APPLIED IAW SRM A320 51-21-11, FASTENERS REMOVAL AND INSTALLATION IAW SRM A320 51 - 42 - 11.  REPAIR LOCATED BTW BEAM 2 TO BEAM 3 AND XP 70 + 2" TO XP 170 + 1".
